Densities on locally compact abelian groups
Annales de l'Institut Fourier, Tome 19 (1969) no. 2, p. 533.
@article{AIF_1969__19_2_533_0,
     author = {Berg, I. D. and Rubel, L. A.},
     title = {Densities on locally compact abelian groups},
     journal = {Annales de l'Institut Fourier},
     pages = {533--533},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {19},
     number = {2},
     year = {1969},
     doi = {10.5802/aif.335},
     zbl = {0176.11602},
     mrnumber = {259496},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.335/}
}
TY  - JOUR
AU  - Berg, I. D.
AU  - Rubel, L. A.
TI  - Densities on locally compact abelian groups
JO  - Annales de l'Institut Fourier
PY  - 1969
DA  - 1969///
SP  - 533
EP  - 533
VL  - 19
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.335/
UR  - https://zbmath.org/?q=an%3A0176.11602
UR  - https://www.ams.org/mathscinet-getitem?mr=259496
UR  - https://doi.org/10.5802/aif.335
DO  - 10.5802/aif.335
LA  - en
ID  - AIF_1969__19_2_533_0
ER  - 
Berg, I. D.; Rubel, L. A. Densities on locally compact abelian groups. Annales de l'Institut Fourier, Tome 19 (1969) no. 2, p. 533. doi : 10.5802/aif.335. https://aif.centre-mersenne.org/articles/10.5802/aif.335/

Cité par Sources :